National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 272533

Case Details

VAERS ID: 272533 (history)  
Age: 22.0  
Gender: Female  
Location: Texas  
Vaccinated:2007-01-24
Onset:2007-01-24
   Days after vaccination:0
Submitted: 2007-04-06
   Days after onset:71
Entered: 2007-02-15
   Days after submission:49
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Private       Purchased by: Private
Symptoms: Immediate post-injection reaction, Injection site warmth, Mobility decreased, No reaction on previous exposure to drug, Oedema peripheral, Paraesthesia, Skin discolouration, Skin warm
SMQs:, Cardiac failure (broad), Angioedema (broad), Peripheral neuropathy (broad), Parkinson-like events (broad), Guillain-Barre syndrome (broad), Haemodynamic oedema, effusions and fluid overload (narrow), Hypotonic-hyporesponsive episode (broad), Hypersensitivity (narrow), Tendinopathies and ligament disorders (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: therapy unspecified, Ritalin
Current Illness:
Preexisting Conditions: UNK
Diagnostic Lab Data: None
CDC Split Type: WAES0701USA04530

Write-up: Information has been received from a registered nurse concerning her 22 year old daughter with no allergies who on 24-JAN-2007 was vaccinated with HPV VLP vaccine (yeast). Concomitant therapy included methylphenidate HCl (RITALIN) and "pregnancy shot" (name unknown). On 24-JAN-2007 the patient immediately "felt her fingers tingle and her arm got hot." Later that evening her "fingers turned white and blue." She then went back to the physician who instructed her to "wrap it in warm packs." The patient also took diphenhydramine HCl (BENADRYL). The nurse stated that her daughter''s arm was getting better, but she still had trouble picking up her arm to her shoulder area. At the time of the report, the patient was recovering. Additional information has been requested. This is in follow-up to report (s) previously submitted on 2/14/2007. Information has been received from a registered nurse concerning her 22 year old "healthy" daughter with no medical history and no allergies who on 24-JAN-2007 was vaccinated with GARDASIL. Concomitant therapy included RITALIN and "pregnancy shot"(name unknown). There was no illness at the time of vaccination. On 24-JAN-2007 the patient immediately "felt her fingers tingle and her arm got hot." Later that evening her "fingers turned white and blue." She then went back to the physician who instructed her to "wrap it in warm packs." The patient also took BENADRYL. The nurse stated that her daughter''s arm was getting better, but she still had trouble picking up her arm to her shoulder area. Follow-up information reported that the patient stated that "her arm stung became hot at time of injection, tingled down to her fingers", same arm shot given in deltoid. Later hand and fingers (that arm) swollen, white across knuckles. She put warm packs on it at home, next day felt better difficult to left arm above shoulder height. The patient recovered 2-3 days later. It was noted that the patient had no adverse events following previous vaccinations. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=272533


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166